My Posts

8 posts
Jan 26, 2011
"I was diagnosed with psuedotumor cerebri/ Intracranial Hypertension in Feb. of last year. I've been taken diamox (500 mg capsules 2x a day). Recently, my side effects have gotten worse. I constantly have headaches, my appetite is gone an..."
Jan 15, 2011
"I was diagnose with psuedotumor cerebri last year in February. Last week, I stopped taking my medication for about two weeks, because I didn't have a refill and my doctor was out. When I finally received my medication and began taking i..."
Dec 05, 2010
"Thank you for your words of wisdom. I was beginning to freak out just a little (and now I don't feel so alone anymore! =D ) And yes it is better than the headaches and the potentiality of avoiding blindness, but I wouldn't mind a headach..."
Dec 05, 2010
"Thank you for your honesty. I'll talk to my doctor and see if I can get off the Diamox (like he said) because I really do wanna get/be pregnant. Thank you for input if things fall through. At least now I know it's not total failure =D"
Nov 28, 2010
"Thank you so much. That really means the world to me! I think I'm just weird one lol. I've been taking that medication for almost a year and the side effects seem to get worse and worse. It absolutely makes me lose all my appetite and so..."
Nov 28, 2010
"Thank you Dr. Sharma. You have been the only one to shed light on my symptoms. My neuro-ophthalmologist hasn't really been able to answer any of the questions. I was wondering, can this possibly cause a vitamin D deficiency? I had a CBC ..."
Nov 22, 2010
"I was diagnose with PTC/IH in Feb. of last year. The neurologist said that my spinal shunt was actually too small and that my weight gained was adding pressure to my narrow spinal opening which caused the fluid to build in my brain. When..."
Nov 22, 2010
"I was diagnose with PTC/IH in Feb. of last year. My optometrist noticed that I had papilledema and suggested that I may have PTC. When I was admitted to the hospital, the doctors found my case unusual since I was not morbidly obese, obes..."